# SDR C77A20130911002

- Difficulty date: September 11, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 15,785 hours, 9,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066803401
- Condition: Corroded
- Location: Zone 100
- Part time: 15,785 hours, 9,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT STRUCTURE FWD SEAL DEPRESSOR, PN 170-66803-401, HAS CORROSION AT X=7120, STR 24R-26R.  R & R FWD SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01 ON WO 739715-122, IAW COMPASS EO E175-53MR-108, REV 2, WO 802092.
